- 10-24-2008, 05:44 PM
I've been on pSARM for a while now. Quite a few people over on my native forum Muscletalk have been experiencing quite a few nasty sides. I had a google and found a number of posts on various forums claiming the same, some with possible answers.
when I started it myself I had a fair few sides, vomiting, dizzyness etc, but I'm an 'experimentor' and have found the key to taking it. I've written a fact sheet for the site I'm a rep for, and was wondering if I should post it here? I didn't want to be presumptuous and just post it right away.
- 10-24-2008, 05:52 PM
- 10-24-2008, 05:54 PM
10-24-2008, 06:02 PM
I'm pretty sure it's not the yohimbine, at least not in my case. I've had several versions, and doses, of it and have never had any problems. My initial dose of pSARM actually felt like Valium, and I have had the two so can give a direct comparison. I had 2 pSARMs and I had the same overwhelming 'heavyness' that Valium gave, and had to crawl onto my bed for a lie down. The only difference was that an hour or so later on the pSARM I chucked up.
10-24-2008, 06:04 PM
10-24-2008, 06:09 PM
10-27-2008, 02:47 PM
We think it is a combination of the Yohimbine with something else in the product, since the M1D-CA product is the same formula, minus the Yohimbe.
Similar Forum Threads
- By EasyEJL in forum LG SciencesReplies: 9Last Post: 06-05-2009, 10:51 PM
- By JOHNJESSICA20 in forum Supplement LogsReplies: 242Last Post: 01-09-2009, 11:13 PM
- By thauncle in forum LG SciencesReplies: 5Last Post: 12-08-2008, 08:42 PM
- By Craigmatthew in forum Company PromotionsReplies: 23Last Post: 12-02-2008, 03:22 PM
- By witt51 in forum LG SciencesReplies: 46Last Post: 08-18-2008, 02:04 PM